# SDR 96ZZZX3649

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- Engine: Pwa JT3D3B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: AS3209158
- Condition: Defective
- Location: Nr 4 Eng Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON RIA FLT 1712 (CDG/MIA) - DURING CRUISE AT APPROXIMATELY 1830Z, NR 4 ENGINE WAS SHUT DOWN DUE TO OIL PRESSURE LIGHT ON, ENGINE OIL PRESSURE FLUCTUATING AND DECREASING BELOW 35 PSI.  AT MIA ON GROUND, MAINTENANCE FOUND LEAKING GEARBOX TOWER SHAFT SEAL.  SEAL WAS REPLACED, AIRCRAFT WAS RUN-UP, LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
